MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 25MM COMP RVS GLEN TRAY IMPTR; IMPACTOR

ZIMMER BIOMET, INC. 25MM COMP RVS GLEN TRAY IMPTR; IMPACTOR
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign event (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the instrument fractured during use.No patient harm reported per surgeon.No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
No device was returned.Visual examination of the provided pictures identified the strike plate fractured from the impactor body.Complaint is confirmed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.However, it is known this device was manufactured prior to design improvements.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Corrections to d4 and h4.Upon reassessment of the reported event, it was determined that it was not reportable.The initial report was forwarded in error and should be voided.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure, the instrument fractured at the strike plate while hammering the impactor.The surgeon considers this a result of natural wear and tear.There was no impact on the patient.Attempts have been made, and no further information has been provided.

Brand Name
25MM COMP RVS GLEN TRAY IMPTR
Common Device Name
IMPACTOR
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key8959968
Report Number0001825034-2019-03926
Device Sequence Number16788223
Product Code KWS
UDI-Device Identifier00880304532298
UDI-Public(01)00880304532298(11)150716(10)3058598
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K120121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number405809
Device Lot Number3058598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer09/11/2019
02/21/2025
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date09/20/2019
03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown